Skip to Content

I just started Zoloft. Has anyone ever experienced a burning sensation in your lower abdomen??

Responses (4)

Inactive 18 May 2013

I have been on Zoloft for awhile now. I think 3 months. No, I never experienced that. Hope you find out what is causing the burning sensation. I know that is scary and uncomfortable.

Inactive 18 May 2013

Hello Wmars0417. I researched and found the following numbers. Paresthesias (burning/tingling) occurred in over 2% of people taking Zoloft. (clinical trials). Indigestion was reported by up to 13 of users and abdominal pain occurred in over 2 of users (clinical trials) Regards pledge

Votes: +1
janiebme 18 May 2013

I had the twirling sensation in my abdomen extreme nausea when I was on Zoloft. I had all the side effects 10 fold when I was on it. It worked for anxiety but I was unable to take it :(
Hope you feel better soon.

phoward2000 17 Jun 2013

i too had extreme burning in my stomach and esophogus! it was so bad that i considered stopping zoloft even though i have had great results. i found I can avoid almost all burning by taking it immediately after eating a full meal (dinner,for me). maybe this can help you too. good luck

Votes: +1
Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions